Approximation by Solutions of Elliptic Equations

  • Uwe Hamann

    Universität Rostock, Germany
  • Günther Wildenhain

    Universität Rostock, Germany


Let be a bounded, smooth domain, a closed, smooth, -dimensional surface with boundary in the interior of and an open subset of the boundary . In we consider a properly elliptic differential operator of order with smooth coefficients. Let be normal system of boundary operators on , which fulfils the classical root condition. denote the space of the restrictions on of the functions from

It is proved that is dense in the space .

Cite this article

Uwe Hamann, Günther Wildenhain, Approximation by Solutions of Elliptic Equations. Z. Anal. Anwend. 5 (1986), no. 1, pp. 59–69

DOI 10.4171/ZAA/180